Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NowakFilip

Accutane Question

Recommended Posts

I went to my doctor couple of days ago, since it was my last day of taking Accutane, but he prescribed me Accutane for another month, which I will be taking Accutane now for about 6 months, 40 mg.

Also, I still have new acne showing up on my forehead, should I be worry about it, because I'm worrying that the acne will come back all over my face. Will it clear up?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×